Advertisement

Ukrainian Mathematical Journal

, Volume 36, Issue 5, pp 487–490 | Cite as

Asymptotic regularity of growth of subharmonic functions of finite order

  • M. L. Sodin
Article
  • 21 Downloads

Keywords

Finite Order Subharmonic Function Asymptotic Regularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    B. J. Levin, Distribution of Zeros of Entire Functions, Amer. Math. Soc. (1972).Google Scholar
  2. 2.
    A. F. Grishin, “On the regularity of growth of subharmonic functions,” in: Theory of Functions, Functional Analysis, and Their Applications [in Russian], No. 6, Vysshaya Shkola, Kharkov (1968), pp. 3–29.Google Scholar
  3. 3.
    I. F. Krasichkov, “On the homogeneity properties of entire functions of finite order,” Mat. Sb.,108(114), No. 3, 412–419 (1967).Google Scholar
  4. 4.
    N. S. Landkof, Fundamentals of Modern Potential Theory [in Russian], Nauka, Moscow (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • M. L. Sodin
    • 1
  1. 1.Kharkov Radioelectronics InstituteUSSR

Personalised recommendations